MAUDE Adverse Event Report: HOUSTON PULSE GEN MODEL 105; STIMULATOR, AUTONOMIC NERVE, IMPLANTED FOR EPILEPSY

HOUSTON PULSE GEN MODEL 105; STIMULATOR, AUTONOMIC NERVE, IMPLANTED FOR EPILEPSY
Model Number GENERATOR, MODEL 105
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Status Epilepticus (4408)
Date of Event 02/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was hospitalized due to status epilepticus.Patient's battery life recently ((b)(6) 2024) was 25 ¿ 50%.The physician cannot say what contribution vns has had to the event.No other relevant information has been received to date.

Brand Name
PULSE GEN MODEL 105
Common Device Name
STIMULATOR, AUTONOMIC NERVE, IMPLANTED FOR EPILEPSY
Manufacturer (Section D)
HOUSTON
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
HOUSTON
100 cyberonics boulevard
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key21699680
Report Number1644487-2025-10009
Device Sequence Number8663766
Product Code LYJ
UDI-Device Identifier05425025750054
UDI-Public05425025750054
Combination Product (Y/N)N
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/12/2016
Device Model NumberGENERATOR, MODEL 105
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Initial Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age21 YR
Patient SexMale